# SDR CALA2014020700161

- Difficulty date: February 3, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 19,651 hours, 6,611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMCO2RA03W
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 29ABC HAS A BROKEN CONNECTOR FOR EMERGENCY PATH LIGHTS.  REPLACED BROKEN SOCKET AT SEAT 29ABC CONNECTOR D13482 & RECEPTACLE D11344 IAW SWPM 20-60-02.
